# SDR WVER2019020215

- Difficulty date: February 2, 2019
- Submitted: February 2, 2019
- Operation: General aviation
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 37,398 hours, 29,786 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Part time: 37,398 hours, 29,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAS NUMEROUS AREAS OF CORROSION AROUND FASTENERS BETWEEN FS 333.00 AND FS 364.00.
